# SDR CA010508013

- Difficulty date: February 12, 2001
- Submitted: May 11, 2001
- Operation: General aviation
- Make and model: Dhav DHC2*
- Aircraft time: 9,689 hours
- Engine: Pwa R985AN14B
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: C2EM4A
- Condition: Cracked
- Location: Engine
- Part time: 8,689 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE ENGINE WAS CHANGED IN THE AIRCRAFT. UPON INSPECTION, THE ENGINE MOUNT WAS FOUND TO BE CRACKED AROUND THE LORD MOUNT PADS. THE MOUNT ASSEMBLY P/N C2EM4-A WAS REPLACED WITH A REPAIRED PART.
